<  Back to the Polytechnique Montréal portal

Exact L-2-Norm Plane Separation

Charles Audet, Pierre Hansen, Alejandro Karam, Chi To Ng and Sylvain Perron

Article (2008)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/21170/
Journal Title: Optimization Letters (vol. 2, no. 4)
Publisher: Springer
DOI: 10.1007/s11590-007-0074-1
Official URL: https://doi.org/10.1007/s11590-007-0074-1
Date Deposited: 18 Apr 2023 15:15
Last Modified: 22 Apr 2024 15:15
Cite in APA 7: Audet, C., Hansen, P., Karam, A., Ng, C. T., & Perron, S. (2008). Exact L-2-Norm Plane Separation. Optimization Letters, 2(4), 483-495. https://doi.org/10.1007/s11590-007-0074-1



Repository Staff Only

View Item View Item